Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 160808, 15 pages
Research Article

Derivatives of the Berezin Transform

LATP, UMR CNRS 6632, CMI, Université de Provence, 39 rue Fjoliot-Curie, 13453 Marseille Cedex 13, France

Received 3 July 2009; Accepted 21 December 2011

Academic Editor: Miroslav Englis

Copyright © 2012 Hélène Bommier-Hato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

HΓ©lΓ¨ne Bommier-Hato, “Derivatives of the Berezin Transform,” Journal of Function Spaces and Applications, vol. 2012, Article ID 160808, 15 pages, 2012.